# SDR SWIA202158644

- Difficulty date: April 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 533-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO DOOR SILL PLATE CORRODED FROM APROX FS 533 TO FS 581 BETWEEN STRG 26L AND 25L MARKED     (C-CHECK RO 6/04/2021)    REMOVED CORROSION ON FWD CARGO DOOR SILL PLATE  FROM APROX FS 533 TO FS 581 BETWEEN STRG 26L AND 25L MARKED REF CRJ 700 SRM 51-21-06-001-001-A01 AND  MHIRJ REO 670-53-31-651 REV -- DATED 2021-04-28. WITHIN LIMITS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
